Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 69, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 13, 2011, 6:40 PM CDT for 4 counties in Illinois. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2011, 6:40 PM CDT (23:40 UTC)
- Expired
- May 13, 2011, 7:34 PM CDT
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Logan County, IL, Macon County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 31 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
023 WUUS53 KILX 132340 SVRILX ILC021-107-115-167-140045- /O.NEW.KILX.SV.W.0069.110513T2340Z-110514T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 640 PM CDT FRI MAY 13 2011 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTH CENTRAL CHRISTIAN COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS... NORTHWESTERN MACON COUNTY IN CENTRAL ILLINOIS... NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS... * UNTIL 745 PM CDT. * AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ILLIOPOLIS...OR 18 MILES EAST OF SPRINGFIELD...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... DECATUR...ILLIOPOLIS...NIANTIC...LATHAM...HARRISTOWN...WARRENSBURG AND FORSYTH. THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 115 AND 141. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4005 8898 3982 8893 3976 8939 3992 8941 TIME...MOT...LOC 2340Z 262DEG 17KT 3985 8926 WIND...HAIL 60MPH 1.00IN $$ HUETTL
2 follow-up statements
961 WWUS53 KILX 140012 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 712 PM CDT FRI MAY 13 2011 ILC021-107-115-167-140045- /O.CON.KILX.SV.W.0069.000000T0000Z-110514T0045Z/ LOGAN IL-MACON IL-SANGAMON IL-CHRISTIAN IL- 712 PM CDT FRI MAY 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL CHRISTIAN...NORTHEASTERN SANGAMON...NORTHWESTERN MACON AND SOUTHEASTERN LOGAN COUNTIES UNTIL 745 PM CDT... AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR NIANTIC...OR 10 MILES WEST OF DECATUR...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... WARRENSBURG AND FORSYTH. THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 118 AND 141. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3977 8934 3993 8936 4005 8898 3982 8893 TIME...MOT...LOC 0012Z 262DEG 17KT 3987 8906 WIND...HAIL <50MPH 1.00IN $$ HUETTL
336 WWUS53 KILX 140034 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 734 PM CDT FRI MAY 13 2011 ILC021-107-115-167-140044- /O.CAN.KILX.SV.W.0069.000000T0000Z-110514T0045Z/ LOGAN IL-MACON IL-SANGAMON IL-CHRISTIAN IL- 734 PM CDT FRI MAY 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL CHRISTIAN...NORTHEASTERN SANGAMON...NORTHWESTERN MACON AND SOUTHEASTERN LOGAN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN. LAT...LON 3977 8934 3993 8936 4005 8898 3982 8893 TIME...MOT...LOC 0034Z 262DEG 17KT 3988 8893 $$ HUETTL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:16 PM CDT, 24 minutes earlier.
Area forecast discussion, May 13, 6:16 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 616 PM CDT FRI MAY 13 2011 .DISCUSSION... ISSUED 300 PM CDT FRI MAY 13 2011 THE MAIN CHALLENGE WITH THE SHORT TERM FORECAST WILL BE TIMING AND COVERAGE OF SHOWERS/STORMS TONIGHT THROUGH SUNDAY NIGHT. THE UPPER LOW WILL BE SLOW TO DEPART...AND INDIVIDUAL SHORTWAVE MOTIONS ARE BEING HANDLED POORLY BY THE MODELS...BASED ON TODAYS PERFORMANCE. WILL TREND TOWARD THE 4KM HI-RES MODELS FOR THE NEXT 48 HOURS...AS THEY SEEM TO BE DOING BETTER THAN THE OPERATIONAL COUNTERPARTS. THE LATEST SURFACE ANALYSIS SHOWS AN ELONGATED COLD FRONTAL BOUNDARY ALONG THE WESTERN IL BORDER...THEN EXTENDING EAST ACROSS NORTHERN ILLINOIS. ALOFT...AN UPPER LOW IS CHURNING ACROSS SOUTHWEST MISSOURI...PUTTING ILLINOIS IN THE UPPER DIFLUENT FLOW WHICH IS FAVORABLE FOR SYNOPTIC SCALE LIFT. THE PRIMARY AREAS INSTABILITY SUFFICIENT FOR STRONGER STORMS APPEARS TO BE DIRECTLY UNDER THE UPPER LOW IN MISSOURI...AS WELL AS IN NORTHERN IL ALONG THE EAST-WEST PORTION OF THE COLD FRONT...THEN FARTHER SOUTH TOWARD SE MISSOURI/FAR SOUTHERN IL/W TENNESSEE. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. OUR TIME IN THE WARM SECTOR WILL COME TO AN END TONIGHT...AS THE SURFACE COLD FRONT SLIDES EAST ACROSS CENTRAL IL. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MAJORITY OF CENTRAL IL BY THIS EVENING AND CONTINUE OVERNIGHT. INDIVIDUAL AREAS MAY ONLY SEE ACTUAL SHOWERS OR STORMS FOR A FEW HOURS OVER THE NEXT 12-18 HOURS...BUT LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY PRECIP EVENT DURING THAT TIME. THUNDERSTORM CHANCES WILL BE HIGHEST THIS EVENING...ESPECIALLY SOUTH OF I-70 IN THE HIGH DIFFERENTIAL POSITIVE VORTICITY ADVECTION /DPVA/ AHEAD OF THE STRONGEST SHORTWAVE ALOFT. WE WILL KEEP ISOLATED THUNDER EVERYWHERE THIS EVENING...THEN PULL BACK TO JUST SHOWERS AFTER MIDNIGHT. FOR SATURDAY...THE NAM/GFS ARE INDICATING LITTLE IF ANY RAIN/STORMS...WHILE THE 4KM OUTPUT IS INDICATING MUCH MORE WIDESPREAD COVERAGE UNDER THE UPPER COLD CORE. HIGH TEMPS WILL BE DRAMATICALLY COLDER THAN TODAY...WITH HIGHS 15-20 DEG COOLER...AND BREEZY NW WINDS MAKING IT FEEL EVEN COLDER. BASED ON UPSTREAM CONDITIONS UNDER THE UPPER TROUGH AXIS...WE EXPECT 60-70 PERCENT COVERAGE OF RAIN FOR CENTRAL IL. A BAND OF SHOWERS WILL MOST LIKELY SET UP FROM NORTH TO SOUTH ORIENTED WITH THE UPPER TROUGH AXIS...THE SLOWLY EXPAND EAST WITH TIME. WILL GO WITH LIKELY POPS ALL DAY. SATURDAY NIGHT THRU SUNDAY EVENING WILL SEE SCATTERED SHOWERS CONTINUING AS A SECONDARY LOBE OF THE UPPER TROUGH ROTATES OUT OF THE UPPER PLAINS TOWARD THE CENTRAL MISSISSIPPI RIVER VALLEY. THE SECOND UPPER VORTEX WILL BRING A REINFORCING PUSH OF COLD AIR ALOFT...WHICH WILL CREATE ELEVATED INSTABILITY DUE TO STEEP LAPSE RATES. WE KEPT LIKELY POPS CONTINUING INTO SATURDAY NIGHT ACROSS OUR N CWA AS THE INITIAL UPPER VORTEX LIFTS AWAY...THEN WENT WITH CHANCE POPS THROUGH SUNDAY EVENING FOR THE SECONDARY UPPER TROUGH. TEMPS WILL BE WELL BELOW NORMAL ALL WEEKEND DUE TO THE UNSEASONABLY COLD AIRMASS WITH THIS SLOW MOVING SYSTEM. WE ARE NOT EXPECTING FROST CONDITIONS...BUT LOWS ON SUNDAY NIGHT WILL DROP NEAR THE UPPER 30S IN OUR NORTHERN AREAS. LONG TERM...MONDAY THROUGH FRIDAY. MONDAY WILL BE THE START OF A DRY PERIOD WHICH SHOULD EXTEND THROUGH AT LEAST WEDNESDAY...AS RISING HEIGHTS ALOFT SUPPORT AN EXTENDED PERIOD OF HIGH PRESSURE AT THE SURFACE. MONDAY NIGHT MAY BE OUR COLDEST NIGHT OF THE NEXT WEEK...WITH UPPER 30S FOR LOWS IN OUR NORTHERN COUNTIES. A GRADUAL WARMUP WILL BEGIN ON TUESDAY THROUGH THE REST OF THE WEEK AS SOUTHERLY WINDS DEVELOP AGAIN ON THE BACK SIDE OF THE SURFACE RIDGE. RAIN CHANCES ARE RELATIVELY LOW WED NIGHT AND THURSDAY AND AGAIN ON FRIDAY AS THE UPPER LOW SENDS RETROGRADING SHORTWAVES BACK TOWARD ILLINOIS FROM THE EAST. CAN NOT RULE OUT A FEW SHOWERS DURING THAT TIME...BUT WE HAVE ONLY INCLUDED SLIGHT CHANCE POPS FOR NOW. SHIMON && .AVIATION... ISSUED 616 PM CDT FRI MAY 13 2011 CENTER OF SURFACE LOW NOW OVER CENTRAL IL WILL MOVE SLOWLY EAST THIS EVENING. INITIAL VARIABLE WINDS WILL BECOME NORTHERLY/NORTHWESTERLY AND INCREASE TO 15-20 KT AND HIGHER GUSTS. SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH AT LEAST EARLY EVENING. THESE STORMS WILL BE UNORGANIZED AND DEVELOP ON OUTFLOW BOUNDARIES WITHIN A LARGELY UNCAPPED AIRMASS. LARGE AREA OF MVFR CLOUDS NORTHWEST OF THE LOW MOVING IN BEHIND THE LOW WILL ENVELOP MOST OF THE AREA BEFORE 06Z. UPPER LOW OVER SOUTHERN MO WILL SEND A SHORTWAVE NORTHWARD THROUGH THE AREA LATE TONIGHT WHICH MAY RESULT IN AN UPSWING IN SHOWERS...BUT BY THEN THUNDER SHOULD BE ISOLATED ENOUGH TO LEAVE OUT OF TAFS. CLOUDS WILL THEN REMAIN IN THE MVFR/IFR CATEGORY THROUGH MOST OF SATURDAY AS THE UPPER LOW TAKES ITS TIME MOVING OUT. SCATTERED SHOWERS CANNOT BE RULED OUT UNTIL AFTER THIS TAF PERIOD. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 13, 2:48 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 248 PM CDT FRI MAY 13 2011 ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-071-072- 141100- CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE- PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 248 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND CONTINUE THIS EVENING. THE STORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS...BRIEF HEAVY RAINS AND FREQUENT LIGHTNING...MAINLY EAST OF THE ILLINOIS RIVER...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY EAST OF I-55. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040-041-047-049-050-141100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 248 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP LATE IN THE AFTERNOON AND CONTINUE THIS EVENING. THE STORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS...BRIEF HEAVY RAINS AND FREQUENT LIGHTNING...MAINLY EAST OF THE ILLINOIS RIVER...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...BUT REMAIN ABOVE FLOOD STAGE DOWNSTREAM OF PEORIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...BUT WILL REMAIN ABOVE FLOOD STAGE WELL INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-141100- CLARK-CRAWFORD-LAWRENCE- 248 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP LATE IN THE AFTERNOON AND CONTINUE THIS EVENING. THE STORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS... BRIEF HEAVY RAINS AND FREQUENT LIGHTNING...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE WABASH RIVER WILL REMAIN IN FLOOD THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
In the hours before
Special weather statement, May 13, 5:29 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 529 PM CDT FRI MAY 13 2011 ILZ029-037-132330- PEORIA-TAZEWELL- 529 PM CDT FRI MAY 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAZEWELL AND SOUTHERN PEORIA COUNTIES UNTIL 630 PM CDT... AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEKIN...MOVING NORTH AT 5 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARQUETTE HEIGHTS... BARTONVILLE... CREVE COEUR... EAST PEORIA... OTHER LOCATIONS AFFECTED INCLUDE...NORTH PEKIN AND GROVELAND. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4070 8966 4067 8947 4046 8950 4052 8970 TIME...MOT...LOC 2229Z 199DEG 6KT 4057 8957 HUETTL
Local storm report, May 13, 6:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL TREMONT 40.53N 89.49W
05/13/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
COUNTY EMERGENCY MANAGER REPORTED NICKEL TO QUARTER SIZE
HAIL COVERING THE GROUND.
&&
GOETSCHSpecial weather statement, May 13, 6:34 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 634 PM CDT FRI MAY 13 2011 ILZ042-051>053-140030- CHRISTIAN-LOGAN-MACON-SANGAMON- 634 PM CDT FRI MAY 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANGAMON...NORTHERN CHRISTIAN...NORTHWESTERN MACON AND SOUTHEASTERN LOGAN COUNTIES UNTIL 730 PM CDT... AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MECHANICSBURG...OR 16 MILES EAST OF SPRINGFIELD...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ILLIOPOLIS... NIANTIC... LATHAM... WARRENSBURG... FORSYTH... PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4004 8904 3989 8892 3975 8943 3992 8945 TIME...MOT...LOC 2334Z 250DEG 20KT 3987 8931 HUETTL
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 4:30 PM CDT | Areal Flood Advisory | ILX | Knox, Peoria | 2 hr |
| May 13, 5:29 PM CDT | Special Weather Statement | ILX | Tazewell | 61 min |
| May 13, 6:12 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 63 min |
| May 13, 6:29 PM CDT | Areal Flood Advisory | ILX | Tazewell | 3 hr |
| May 13, 6:34 PM CDT | Special Weather Statement | ILX | Macon | 56 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.